# SDR AALA202003179018

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 58,863 hours, 28,539 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:CORROSION ON CABIN FLOOR SEAT TRACK BETWEEN FR 20 AND FR 21 AND -Y765. REPAIRED SEAT TRACK PER SRM 53-11-15-300-008.
